# SDR SWIA201333801

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 31,636 hours, 44,690 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Failed
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AIRCRAFT PERFORMED AN UNCOMMANDED RT TURN.  DURING TAKEOFF ROLL WARNING LIGHT ON MAP FLASHED A COUPLE OF TIMES & THE AIRCRAFT JERKED TO THE RT TWO TIMES, AFTER TAKEOFF AIRCRAFT JERKED TO THE RT TWICE AGAIN.  FLT#6264 REPLACED RUDDER PCU & ADJUSTED ALL GCU`S IAW AMM.  PN:  321100-1003  SN ON:  0010A  SN OFF: 0336
